# SDR UALA2010020800475

- Difficulty date: February 8, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 37,698 hours, 4,676 cycles
- Engine: Pwa PW40903
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT CONTROL ISSUE, RTFL.  CREW REPORTS JUST AFTER TAKEOFF, NO ELECTRIC PITCH TRIM FROM EITHER THE CAPTS OR F/O'S YOLK.  ALTERNATE PITCH TRIM WAS STILL AVAILABLE.  PITCH TRIM SWITCHES (LEFT) NOSE DOWN SWITCHES DO NOT AGREE.  REPLACED CAPT PITCH TRIM SWITCH S27039 ON CONTROL WHL AND TESTED.  TEST CHECKED GOOD.
